Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 0 - 0

Foreword

Available Online 1 December 2005.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - Supplement 2
Pages
0 - 0
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
PY  - 2005
DA  - 2005/12
TI  - Foreword
JO  - Journal of Nonlinear Mathematical Physics
SP  - 0
EP  - 0
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://www.atlantis-press.com/article/735
ID  - false2005
ER  -